International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 18, Pages 2863-2870

K-Bessel functions associated to a 3-rank Jordan algebra

Hacen Dib

Department of Mathematics, Faculty of Sciences, University of Tlemcen, BP 119, Tlemcen 13000, Algeria

Received 2 January 2005; Revised 8 September 2005

Copyright © 2005 Hacen Dib. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Using the Bessel-Muirhead system, we can express the K-Bessel function defined on a Jordan algebra as a linear combination of the J-solutions. We determine explicitly the coefficients when the rank of this Jordan algebra is three after a reduction to the rank two. The main tools are some algebraic identities developed for this occasion.